FDA issues new skin rash warning for popular pain reliever - WNCN: News, Weather

FDA issues new skin rash warning for popular pain reliever

Posted: Updated:

The Food and Drug Administrations is warning consumers about the risk of a serious skin rash linked to Acetaminophen, a widely used fever and pain reliever.

Acetaminophen is sold under man different brands, but most notably Tylenol. The FDA says the drug can cause a potentially deadly rash and blistering of the skin.

Companies that sell prescription Acetaminophen are now required to add the warning about the rash to on its labels.

Other painkillers like Ibuprofen and Naproxen also carry a risk of skin conditions, but that risk is already listed on the drug labels.

You can read more about the FDA's warning of Acetaminophen here.

Powered by WorldNow

1205 Front St., Raleigh
N.C., 27609

Telephone: 919.836.1717
Fax: 919.836.1687
Email: newstips@wncn.com

Can't find something?
Powered by WorldNow
All content © Copyright 2000 - 2014 Media General Communications Holdings, LLC. A Media General Company.